MAUDE Adverse Event Report: MICROVENTION INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-6-3-MVI-3
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.The instructions for use (ifu) identifies difficult or delayed web detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that two web devices were used during an aneurysm embolization case.The web was unable to detach from the delivery pusher with the use of multiple detachment devices.The web was withdrawn and removed from the patient.A second web device was placed and was unable to detach.Upon removal and retraction of the web, the device detached within the microcatheter.The web and microcatheter were removed from the patient and the case was completed with a third web device.There was no reported patient injury or intervention.This second web was used during the same procedure as the device reported in manufacture report number 2032493-2025-00252.
 
Event or Problem Description
No additional information received, please see h6 & h11.
 
Additional Manufacturer Narrative
Investigation conclusion: the investigation of the returned web system found the web implant to be separated from the pusher.The implant tether was found melted, which is an indication that the device was activated using a detachment controller.However, the pusher was not returned for evaluation.Since the pusher was not returned, the investigation could not perform electrical testing to determine if a condition existed on the pusher that would have caused or contributed to the alleged detachment issue and therefore, this complaint is considered non-verifiable.This web was used during the same procedure as the device reported in manufacture report number 2032493-2025-00252.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21684864
Report Number2032493-2025-00253
Device Sequence Number8820109
Product Code OPR
UDI-Device Identifier00842429110881
UDI-Public(01)00842429110881(11)230605(17)260531(10)0000368228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberW5-6-3-MVI-3
Device Lot Number0000368228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date05/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONTROLLER WDC-2, 0000507635.; CONTROLLER WDC-2, 0000507635.; VIA 17 MICROCATHETER, PART, LOT UNKN.
Patient Age63 YR
Patient SexFemale